# SDR SWAA2022042085159

- Difficulty date: March 17, 2022
- Submitted: April 20, 2022
- Operation: Air carrier
- Aircraft: N472WN
- Make and model: Boeing 737*
- Aircraft serial: 33831
- Aircraft time: 58,559 hours, 34,804 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floorbeam
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON FLOOR BEAM UPPER SURFACE AT B.S. 986.5; L.B.L. 35 - L.B.L.45; W.L. 208.1. / [01] SRM 53-70-51-1A-1 ALLOWABLE DAMAGE 1 IS APPLICABLE TO THIS A/C;[02] REMOVED SEVERAL AREAS OF CORROSION ON FLOOR BEAM UPPER SURFACE AT BS 986.5 FROM LBL35-LBL45; WL 208.1. MAX MATERIAL REMOVED IN AREA OF 1.3'LX1.1'W IAW SRM 51-10-02;[03] VERIFIED CORRECTIVE ACTION STEPS 1 AND 2.;[04] REQUESTED UT REMAINING THHICHNESS OF THE BLEND AREAS. ORIGNAL THICHNESS IS 0.150' PER SRM 53-70-51-0I-1;[05] UT INSPECTED BLEND AREAS PER NDTM PART 4; 51-00-00 PROCEDURE 2. MINIMUM REMAINING THICKNESS IS 0.069' AT LBL 43. CAL ID: ATS2341 S/N: 190848104;[06] UT REMAINING THICHNESS ON ITEM 5 ABOVE WAS 0.069' FROM AN ORIGINAL THICHNESS OF UPPER FLANGE WAS 0.150' PER SRM 53-70-51-0I-1. MATERIAL LOSS 0.081'( OR 46% MATERIAL REMOVED) WHICH IS OUT OF LIMITS IAW SRM 53-70-51-1A-1 ALLOWABLE DAMAGE 1;[07] VERIFIED CORRECTIVE ACTION 6;[08] 'THE DAMAGE WAS REPAIRED PER 737-700 SRM 53-70-51-2R-4 (REPAIR 4) AND EA 22-153-00862.'   ' EA-GENERAL' REPAIR REFERENCE IS SELECTED.;[09] VERIFIED CORRECTIVE ACTION 8.
